# SDR 08FDEA01868

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 141N6243
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SKIN DENTED.  REMOVED DAMAGE AND INSTALLED A DOUBLER REPAIR ON R1 DOOR SKIN IAW SRM 52-10-01 REPAIR NR 2, FIGURE 202.  THIS REPAIR IS CLASSIFIED AS A "MAJOR" REPAIR, CATEGORY A, WITH NO FOLLOW UP TRACKING REQUIRED.
